# SDR QXEA2011012400073

- Difficulty date: January 18, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 23,863 hours, 17,527 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9500106
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NOTICED ELECTRICAL ODOR IN ROW 6-7 OVERHEAD BIN AREA DURING CABIN WALK-THRU. INSPECTED, FOUND BALLAST IN OVERHEAD BIN FOR CEILING LIGHT AT ROW 6-7 ED OVERHEATED.  REMOVED BALLAST IAW AMM TASK 33-23-00-000-801, INSTALLED NEW BALLAST FROM STOCK IAW AMM TASK 33-23-00-400-801.  ALSO RE-LAMPED LIGHT BULBS ABOVE ROW 6-7 ED.  OPS CHECK GOOD.  RETURNED TO SERVICE.
